# SDR DL72S954043

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FWD ENTRY DOOR UPPER GATE BEAM CRACKED AT AFT CORNER STOP LUG.  REPLACED UPPER GATE BEAM AND INSTALLED REPAIR PER MM 52-11-01.
